# SDR QMLA2013070813092

- Difficulty date: July 8, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N145SU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9102
- Aircraft time: 4,051 hours, 11,947 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Cracked
- Location: Tailboom
- Part time: 4,051 hours, 11,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.25" CRACK WAS FOUND ON LOWER SURFACE OF THE LT HORIZONTAL STABILIZER T/E.
